# SDR AU970079

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Arm
- Condition: Bird Strike
- Location: Windshield
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED BIRDSTRIKE - IMPACT DAMAGE ON NLG LEG AND IN AREA OF COPILOTS WINDSCREEN WIPER ARM ACTUATOR POST RESULTING IN MINOR BENDING OF THE WIPER ARM - NIL OTHER DAMAGE
